# SDR ASOA2014010609736

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 12,568 hours, 8,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPONGY AFT OF CENTER CONSOLE IN FLIGHT COMPARTMENT.  REMOVED DAMAGED FLOOR PANEL IAW AMM 53-00-47.
